International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 2, Pages 291-311
Bernoulli trials and permutation statistics
Mathematics Department, California Polytechnic State University, San Luis Obispo 93407, CA, USA
Received 18 February 1991
Copyright © 1992 Don Rawlings. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Several coin-tossing games are surveyed which, in a natural way, give rise to statistically induced probability measures on the set of permutations of and on sets of multipermutations. The distributions of a general class of random variables known as binary tree statistics are also given.